# SDR DXTA2008120503388

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N882QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 7,242 hours, 5,098 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW ELE"AIL" TRIM ON MAIN MASTER WARNING PANEL ILLUMINATED IN FLIGHT WHEN ELEVATOR TRIM WHEEL POSITION OUTSIDE OF TAKE OFF RANGE.
